# SDR TRAX200800737

- Difficulty date: June 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 406+128 BULKHEAD VERTICAL STIFFENER BEAM AT RBL 36 CRACKED AT INBOARD SIDE BOTTOM FASTENER APPROX 1/4" LONG.  PERFORMED REPAIR IAW REO 601R-53-41-189 AND REO 601R-53-41-476.  (A)
